Deficiency of this vitamin is the cause of stomach upset! Health may be harmed - Newztezz Online

Breaking

Sunday, January 28, 2024

Deficiency of this vitamin is the cause of stomach upset! Health may be harmed


Vitamin B3:
Due to deficiency of Vitamin B3 in the body, you may have problems like stress, headache, fatigue and memory loss. This is the reason why you should include foods rich in Vitamin B3 in your diet to avoid these problems.

Health Tips: To keep the body healthy, it is very important to eat foods containing vitamins and minerals. This not only keeps the body healthy but also protects it from diseases. Health experts say that vitamins play an important role in keeping the stomach healthy. Vitamin B3 is considered very important for good stomach health. Vitamin B3 is also known as nicotinic acid.

Health experts say that this vitamin is very important for metabolism. Vitamin B3 works to convert food into energy. This is necessary for both stomach and digestive system. In such a situation, you should also include foods containing Vitamin B3 in your diet.

how much quantity is needed

Health experts say that men above 18 years of age require 16 milligrams of Vitamin B3 daily and women require 14 milligrams of Vitamin B3. Whereas for women who are pregnant, its quantity should be 18 mg.

Symptoms of Vitamin B3

frequent headaches

Skin becoming red, flaky and sensitive

fatigue and weakness

depression, anxiety and irritability

Who are at greater risk?

Vitamin B3 deficiency can be seen in people whose diet is not good or they are not able to get complete nutrients. At the same time, people who drink excessive alcohol or those who are suffering from carcinoid syndrome are most at risk. Let us tell you that Carcinoid Syndrome is a disease related to slow growing cancer cells in the intestine.

fill the gap like this

Eating niacin-rich foods including poultry, fish, dairy products, whole grains and legumes helps restore vitamin B3 levels. Let us tell you that by taking this supplement for a long time, red rashes may appear on the skin along with itching or tingling on the face, arms and chest. In such a situation, if you are taking Vitamin B3 supplements, then definitely consult a doctor.

No comments:

Post a Comment